12 doctors weighed in:
Why do I have withdrawal like symptoms from starting Vyvanse (lisdexamfetamine) after ending Adderall if I was only taking 20mg of Adderall a day and take 60 Vyvanse (lisdexamfetamine) now?
12 doctors weighed in

6 doctors agree
In brief: Unlikely withdrawal
It is unlikely that if you start Vyvanse (lisdexamfetamine) 60 mg when you end Adderall 20 mg that you are in amphetamine withdrawal.
Rather, you can be having adhd symptoms that fail to respond to vyvanse (lisdexamfetamine), (lisdexamfetamine) or, more likely, you could be experiencing Vyvanse (lisdexamfetamine) side effects, or even an allergic reaction to vyvanse (lisdexamfetamine). You most certainly should discuss this situation with the clinician prescribing your vyvanse (lisdexamfetamine).

In brief: Unlikely withdrawal
It is unlikely that if you start Vyvanse (lisdexamfetamine) 60 mg when you end Adderall 20 mg that you are in amphetamine withdrawal.
Rather, you can be having adhd symptoms that fail to respond to vyvanse (lisdexamfetamine), (lisdexamfetamine) or, more likely, you could be experiencing Vyvanse (lisdexamfetamine) side effects, or even an allergic reaction to vyvanse (lisdexamfetamine). You most certainly should discuss this situation with the clinician prescribing your vyvanse (lisdexamfetamine).
Dr. Stephan Quenztel
Dr. Stephan Quenztel
Thank
Dr. James Cunnar
Family Medicine
6 doctors agree
In brief: It may be opposite
You may be having side effects from too much vyvanse, (lisdexamfetamine) rather than withdrawl symptoms.
I would consider backing down on the dosage of Vyvanse (lisdexamfetamine) to see if you feel better. If you do, then there is your answer. Hope you feel better soon!

In brief: It may be opposite
You may be having side effects from too much vyvanse, (lisdexamfetamine) rather than withdrawl symptoms.
I would consider backing down on the dosage of Vyvanse (lisdexamfetamine) to see if you feel better. If you do, then there is your answer. Hope you feel better soon!
Dr. James Cunnar
Dr. James Cunnar
Thank
2 comments
Dr. James Cunnar
What I don't know is what your withdrawl symptoms are. It may be beneficial for you to take a 7-10 day break from treatment to see how you feel, and if your symptoms resolve, then restart at a lower dose. Some patients actually respond better to lower doses (less side effects, better efficacy).
Dr. Glen Elliott
The release patterns of these two forms of amphetamine are vastly different, and that may be affecting both benefit (or lack thereof) and side effects. Consider trying a methylphenidate formulation such as Focalin XR or the Daytrana patch.
Dr. Carla Enriquez
Pediatrics
3 doctors agree
In brief: Depends
What are your symptoms? As the doctors answered many issues could be at play here.
The best course of action is to discuss this with the prescribing doctor.

In brief: Depends
What are your symptoms? As the doctors answered many issues could be at play here.
The best course of action is to discuss this with the prescribing doctor.
Dr. Carla Enriquez
Dr. Carla Enriquez
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
107,000 doctors available
Read more answers from doctors